# SDR CA010910003

- Difficulty date: August 22, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 27,937 hours
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 3013511
- Condition: Failed
- Location: Engine
- Part time: 3,543 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) HOT START LACK OF POWER.HOT SECTION REMOVED FROM POWER OLANT. SERVICEABLE HOT SECTION INSTALLED AIRCRAFT RUN CARRIED OUT. FOUND SATISFACTORY. SHROUD P/N 3020259STATOR ASSY P/N 3018490
